# SDR SWIA200312531

- Difficulty date: October 22, 2003
- Submitted: October 29, 2003
- Operation: Air carrier
- Aircraft: N190SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120050
- Aircraft time: 39,429 hours, 48,280 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire Harness
- Condition: Faulty
- Location: Rt Mlg
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

WHEN SELECTING THE GEAR DOWN, ONLY THE RIGHT MAIN EXTENDED.  RIGHT GREEN B-LIGHT AND ALL DISAGREEMENTS ILLUMINATED.  THE ELECTRICAL OVER RIDE PROCEDURE IN THE QRH WAS CONDUCTED, RESULTING IN A SUCCESSFUL EXTENSION.  REMOVED & REPLACED RIGHT MAIN GEAR SYSTEM-A PROX SENSOR HARNESS WITH A SERVICEABLE PART PER MM 32-61-01 401.  CHECKS NORMAL.
